# SDR UIEA2016072000604

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,701 hours, 16,855 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Not Seated
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG, LT FORWARD FUEL PUMP, ON LANDING, DEFERRED IAW MEL 28-22-01, MDDR 68556.  CAT-C DUE.  LP 787233, ITEM M3: REF MDDR 68554, RESEATED RELAY K 188 IN P33 PANEL, OPS CHECK C/W IAW MM 28-22-00, OPS NORMAL.  THIS CLEARS MDDR 68554, PLACARD REMOVED.
